# SDR SWAA2025020583796

- Difficulty date: January 7, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATE LOCATED BS 1016 PLUS 14 INCHES LBL 4 WL 208.1 AT AFT GALLEY AREA 2024-779342 <[01].  REPLACED PLATE LOCATED BTW BS1006 TO BS 1016 PLUS 14 INCHES LBL 4 WL 208.1 AT AFT GALLEY AREA IAW B737-800 SRM- B737-800 SRM 51-40-02-0G. AND DWG 147A5700 SHEET 121 REV. A. SEE INDIVIDUAL SIGN-OFF BELOW;[02] CORRECTED ACTION 1:.  REPLACED PLATE LOCATED BTW BS1006 TO BS 1016 PLUS 14 INCHES LBL 4 WL 208.1 AT AFT GALLEY AREA IAW B737-800 SRM 51-40-02-0G. AND DWG 147A5700 S HEET 121 REV. A. SEE INDIVIDUAL SIGN-OFF BELOW; [03] CERTIFIED WORK PERFORMED.
